# SDR UALA2012010300035

- Difficulty date: January 2, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 80,711 hours, 12,954 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: S210T13064
- Part serial: 78
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THREE EVENTS OF ONE MINUTE DURATION OF ELECRICAL ODOR THRU COCKPIT AND CABIN NO SMOKE.  UNABLE TO LOCATE OR IDENTIFY SOURCE, ON LANDING OF ELECRICAL ODOR. RECIRCULATION FAN INOPERATIVE LIGHT ON.  FOUND LEFT RECIRCULATION FAN CIRCUIT BREAKER TRIPPED ON P36 PANEL.  REPLACED LEFT RECIRCULATION FAN PER MM.  OPS TESTED BOTH LEFT AND RIGHT RECIRCULATION FANS PER MM.  RAN BOTH PACKS WITH ENGINES AND APU, NO ODOR EVIDENT.
